dancesintherain

Member
  • Content count

    13457
  • Joined

  • Last visited

About dancesintherain

  • Rank
    Member
  • Birthday May 23

Profile Information

  • Location
    east cost of US

Recent Profile Visitors

3073 profile views
  1. Frustrated. I'm trying to relax to music and I keep having intrusive thoughts or memories.
  2. So this past week I had a different experience. I showed up at a school meeting and my (blunt but well-intentioned and friendly) client told me that I looked awful and not like myself. She told me to sit down in the waiting area and offered to carry my bags because apparently I looked off-kilter on my feet. I sat down and probably 5-10 minutes later, I got a headache that felt like a migraine. I took an imitrex and all of a sudden I "looked like myself again." They still carried my bags up the stairs because I couldnt' convince them otherwise, but I was back to normal. Is it possible that these symptoms came before the headache portion of the migraine? And are they migraine symptoms? For me it's always been awful headache, nausea, dizziness, etc.
  3. today I got 99's blog stream when I logged in as my welcome pace. The problem is I meant to log in from a different browser and forgot.
  4. Scared
  5. Scared. I might be late to work and we have a training that my supervisor stressed being on time for. Damn shuttle due to metro close downs.
  6. Believe me gearhead,II get the don't fuck with it if it is working. My problem is mine is currently not working. I've got neurologiocal side effects out the wazoo that are lithium and/or risperdal related. We innitially thoughtt it was dru-ginduce parkinsonian symptoms related to risperdal and started oging down on that (hence my uestion). When that actually made things more apparent, it seems like it might be ilthium causing thinngs. The jury's still out on which (or both) is the culprit, but it's far from a working combo right now.
  7. Thanks everyone for the reality check.
  8. He now isn't 100% sure that it's the risperdal. Lowering it 1mg hasn't helped and if anything things are worse. And now I've got the worsened gait issue (four people offered to carry my stuff this morning at a school meeting) and the worsened shaking in my leg. so now I still decrease the risperdal to the 2mg and if that doesn't help, decrease the lithium from 1050 to 900 (split dosing). I'm not sure I like it but I'll do it.
  9. Anyone with a history of psychosis during a mood episode (namely mania) but not at other times gone without an anti-psychotic but kept it in your back pocket in case those symptoms flare up? That's one thing that I'm considering and I don't know how idiotic it is.
  10. Relatively calm. Waiting on a work event that tends to give me energy.
  11. Thanks Melissa a real life example helps. thanks tryp, that helps a lot. I think my pdoc caught it early...In part because the leg/foot tremor is so noticeable and annoying so I raised it. And in part because he's good...I was mystified when he had me walk back and forth across his office! But apparently it served a purpose.
  12. what about Does that mean I could be stuck with this forever and/or it could even get worse?
  13. Tired. Woke up way too many times this morning.
  14. I've tried to take a nap three times today and each time gotten up after ten minutes. WTF is it that makes me want to lay down to sleep and yet be unable to.
  15. today's random post upon logging in - Where can I buy Lidocaine online?